Alert archive / South Dakota / Tornado Warnings in 2010
Tornado Warning 50, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Sep 22, 2010, 11:43 AM CDT for Clay County, Union County, South Dakota. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2010, 11:43 AM CDT (16:43 UTC)
- Expired
- Sep 22, 2010, 12:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Clay County, SD, Union County, SD
The radar
The Sioux Falls radar (KFSD), 77 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 12:00 PM CDT | HAIL 1.75 | 2 Ssw Alcester, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 11:12 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 4.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
016 WFUS53 KFSD 221643 TORFSD SDC027-127-221715- /O.NEW.KFSD.TO.W.0050.100922T1643Z-100922T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1143 AM CDT WED SEP 22 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA... CENTRAL UNION COUNTY IN SOUTHEAST SOUTH DAKOTA... * UNTIL 1215 PM CDT * AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST OF VERMILLION...AND MOVING NORTHEAST AT 30 MPH. * THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL UNION AND EAST CENTRAL CLAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4301 9664 4281 9661 4277 9686 4287 9690 TIME...MOT...LOC 1643Z 240DEG 25KT 4283 9683 $$ WEISSER
2 follow-up statements
671 WWUS53 KFSD 221652 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1152 AM CDT WED SEP 22 2010 SDC027-127-221715- /O.CON.KFSD.TO.W.0050.000000T0000Z-100922T1715Z/ UNION SD-CLAY SD- 1152 AM CDT WED SEP 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL CLAY AND CENTRAL UNION COUNTIES UNTIL 1215 PM CDT... AT 1151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTHEAST OF VERMILLION...MOVING NORTHEAST AT 30 MPH. AT 1150 AM CDT...A WALL CLOUD WAS REPORTED ABOUT 7 MILES NORTHEAST OF VERMILLION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4301 9664 4281 9661 4277 9686 4287 9690 TIME...MOT...LOC 1651Z 225DEG 26KT 4288 9679 $$ WEISSER
491 WWUS53 KFSD 221709 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1209 PM CDT WED SEP 22 2010 SDC027-127-221719- /O.EXP.KFSD.TO.W.0050.000000T0000Z-100922T1715Z/ UNION SD-CLAY SD- 1209 PM CDT WED SEP 22 2010 ...THE TORNADO WARNING FOR EAST CENTRAL CLAY AND CENTRAL UNION COUNTIES WILL EXPIRE AT 1215 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4301 9664 4281 9661 4277 9686 4287 9690 TIME...MOT...LOC 1709Z 225DEG 26KT 4297 9666 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Sep 22, 8:33 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Sep 22, 8:33 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 833 AM CDT WED SEP 22 2010 .DISCUSSION... WENT AHEAD AND RAISED POPS ACROSS THE CWA FOR TODAY. CONVECTION IN CENTRAL SD AND NORTHERN NEBRASKA CONTINUES TO BECOME MORE ORGANIZED AND THE 6Z NAM/GFS AND HRRR OUTPUT INDICATE THIS TREND WILL CONTINUE DURING THE AFTERNOON. LOOKS LIKE A FAIRLY STRONG MID LEVEL WAVE DRIVING THIS ACTIVITY WITH THE 800-700MB WINDS RAPIDLY INCREASING ALONG WITH VERY GOOD MOISTURE CONVERGENCE AND INCREASING INSTABILITY. DID DECREASE HIGHS A BIT AND MAY NEED TO DO SO FURTHER IF THIS TREND FOR MORE THUNDERSTORM ACTIVITY CONTINUES. /08 && .PREV DISCUSSION... MAJOR SYSTEM APPEARS DUE TO BRING TWO BIG SHOTS OF CONVECTION TO OUR FORECAST AREA. ONE WILL INVOLVE RAPID DEVELOPMENT OF TSTMS THIS MORNING AND IN FACT THROUGH THE DAY AS SRLY/SERLY LOW LEVEL FLOW INCREASES AHEAD OF LOW DEVELOPING TO THE SW. MOIST AND VERY UNSTABLE AIR WILL FLOW TOWARD AND INTO AREA AS SHEAR BECOMES GREATER OVER AREA NEAR AND N OF APPROACHING WARM FRONT. BY AFTERNOON THESE PARAMETERS SHOULD BE RIPE ENOUGH FOR A SIGNIFICANT SEVERE RISK OVER MUCH OF OUR AREA ESPECIALLY THE SOUTHEAST HALF. SPC DAY 1 OUTLOOK AND DISCUSSION GENERALLY LOOKS GOOD INCLUDING ENHANCED VERY LARGE HAIL AND POSSIBLY EVEN TORNADO POTENTIAL. IF INITIAL ACTIVITY IS NOT SO WIDESPREAD IT DAMPENS POTENTIAL...AND I DONT THINK IT WILL BE...I WOULD THINK AN UPGRADE TO EVEN STRONGER POTENTIAL MIGHT COME LATER THIS MORNING. WILL HIT THE SEVERE POTENTIAL FAIRLY HARD IN HAZARDOUS WX OUTLOOK...AND PERHAPS MENTION SEVERE IN GRIDS/PUBLIC FORECASTS AT LEAST SOUTHEAST PART OF AREA. FOR RAINFALL POTENTIAL WITH THIS FIRST SHOT...THE NORTHEASTERN PART OF AREA...SWRN MN AND NEARBY...SEEMS TARGETED. CONDITIONS NOT RIPE ENUF FOR FLASH FLOOD WATCH BUT THIS COULD SET THINGS UP FOR THE NEXT ROUND WHICH I WILL GET TO SHORTLY. TEMPERATURES EXPECTED TO WARM PRETTY MUCH ACCORDING TO GUIDANCE. MAJOR INCREASE IN SHOWER/TSTM COVERAGE NOT COMING TILL LATER TODAY IN THE NORTHEASTERN FORECAST AREA SHOULD ALLOW WARMING TO GUIDANCE VALUES THERE...WHILE STRONG WARMING PUSHES TEMPS UP TO 80 PLUS FAR S/SE DESPITE INCREASING CLOUDS. WINDS WILL INCREASE AS SYSTEM DEVELOPS AND IT SHOULD BECOME BREEZY TO WINDY SOUTHEAST CORNER THIS AFTERNOON. FIRST ROUND SHOULD PULL OUT TO THE NORTHEAST THIS EVENING WITH A SEVERAL HOUR LULL LIKELY EARLY TONIGHT BEFORE NEXT ROUND SPREADS IN QUICKLY FROM THE SW LATE TONIGHT. THIS ACTIVITY SHOULD BE MORE WIDESPREAD THAN THE FIRST SHOT WITH LESS SEVERE POTENTIAL...AND THAT MAINLY OUR SOUTHEAST CORNER ON THU. HOWEVER HEAVY RAINFALL COULD BECOME FAIRLY WIDESPREAD. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW BUT THE POTENTIAL SEEMS THERE FOR AT LEAST OUR NORTHEAST GIVEN A THREAT OF TWO HEAVY RAIN SHOTS. IN ANY EVENT...HIGH UNQUALIFIED POPS ARE IN ORDER FOR LATE TONIGHT AND THU. TEMPS WILL BE COOLER MOST AREAS FRIDAY BUT COULD BE SLIGHTLY WARMER IN OUR NORTHEAST DEPENDING ON RAINFALL COVERAGE. LOWS TONIGHT OF COURSE WILL BE QUITE MILD/WARM. SHOWERS SHOULD MOVE OUT QUICKLY THURSDAY NIGHT AND LEAVE A MOSTLY DRY FORECAST MOST OF THE WAY THROUGH NEXT TUE. WILL KEEP SOME LITTLE CHANCE OF SHOWERS FRI NIGHT INTO EARLY SAT. THIS COULD BE GREATER IF DEVELOPING UPPER LOW DIGS AS FAR W AS GFS SHOWS...WILL ACCEPT SLIGHTLY MORE MODERATE ECMWF FOR NOW. THIS SEEMS TO BE THE ONLY THREAT OF RAIN AFTER THU EVENING. TEMPS WILL GENERALLY BE MILD WITH THE SAT UPPER LOW POSSIBLY MAKING IT A LITTLE COOLER THAN WHAT WE HAVE IF THE UPPER LOW DIGS FURTHER W AS THE GFS DEPICTS. / WILLIAMS && .AVIATION... VFR THROUGH MID MORNING THEN SCATTERED THUNDERSTORMS DEVELOPING. WARM FRONT LIFTING NORTHWARD TOWARD CWA DURING THE AFTERNOON IN RESPONSE TO DEVELOPING LOW PRESSURE OVER SOUTHWEST NEBRASKA. LOW LEVEL MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY TO PRODUCE WIDESPREAD MVFR CIGS ACROSS CWA DURING THE AFTERNOON WITH LCL IFR CONDITIONS VICINITY OF THUNDERSTORMS. GENERAL MVFR TO IFR CONDITIONS TONIGHT AS WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS CONTINUE ACROSS CWA. SOUTHEAST SURFACE WINDS INCREASING TO 15 TO 25 KTS DURING THE AFTERNOON. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Sep 22, 10:25 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1025 AM CDT WED SEP 22 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1025 AM CDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO INCREASE TODAY...WITH STORMS BECOMING SCATTERED TO NUMEROUS LATE THIS MORNING THROUGH THIS EVENING. SOME STORMS MAY PRODUCE DAMAGING WINDS...HAIL AS LARGE AS BASEBALLS AND ISOLATED TORNADOES...ESPECIALLY NEAR THE MISSOURI RIVER. THE GREATEST RISK OF SEVERE STORMS WILL BE NEAR AND SOUTHEAST OF A LINE FROM WINDOM MINNESOTA TO SIOUX FALLS TO SPRINGFIELD SOUTH DAKOTA. BESIDES HAVING THE HIGHER SEVERE RISK...ISOLATED STORMS IN THESE AREAS COULD PRODUCE ISOLATED TORNADOES AND TWO INCH OR LARGER DIAMETER HAIL. FLOODING... SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING SPOTTY HEAVY RAIN TO THE AREA TODAY. THIS WILL BE FOLLOWED BY ANOTHER ROUND OF MORE ORGANIZED AND HEAVIER RAINFALL LATE TONIGHT INTO THURSDAY. WITH THE POSSIBILITY OF TWO TO FOUR INCHES OF RAINFALL THROUGH THURSDAY NIGHT...AREA STREAMS...CREEKS AND RIVERS COULD EXCEED BANKFUL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE AREA THURSDAY. WHILE HEAVY RAIN COULD FALL ANYWHERE...THE GREATEST THREAT OF HEAVY RAIN AND POTENTIAL FLOODING WILL BE ALONG AND NORTH OF INTERSTATE 90. ALSO...THERE WILL BE A SLIGHT RISK OF SEVERE STORMS IN NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 1100 AM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 22, 11:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HAIL 2 W VERMILLION 42.78N 96.97W
09/22/2010 E2.75 INCH CLAY SD EMERGENCY MNGR
&&
MGLocal storm report, Sep 22, 11:31 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1131 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E2.50 INCH CLAY SD EMERGENCY MNGR
TENNIS BALL HAIL ON NORTH SIDE OF VERMILLION
&&
MGLocal storm report, Sep 22, 11:36 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1136 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E1.50 INCH CLAY SD EMERGENCY MNGR
PING PONG BALL SIZE HAIL IN VERMILLION
&&
MGLocal storm report, Sep 22, 11:38 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1138 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E2.50 INCH CLAY SD TRAINED SPOTTER
ON THE USD CAMPUS
&&
MDBLocal storm report, Sep 22, 11:40 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1140 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E1.00 INCH CLAY SD TRAINED SPOTTER
&&
MGLocal storm report, Sep 22, 11:43 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 M1.50 INCH CLAY SD AMATEUR RADIO
&&
MDBThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Lincoln, Union | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Union | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Turner | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Hutchinson, Yankton | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Brookings | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Brookings, Moody | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Minnehaha, Moody | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Minnehaha | 12 days |
| Sep 22, 10:47 AM CDT | Severe Thunderstorm Warning | FSD | Clay | 43 min |
| Sep 22, 10:58 AM CDT | Severe Thunderstorm Warning | FSD | Yankton | 32 min |
| Sep 22, 11:11 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 34 min |
| Sep 22, 11:29 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 46 min |
| Sep 22, 11:39 AM CDT | Severe Thunderstorm Warning | FSD | Turner, Yankton | 36 min |
| Sep 22, 11:46 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix | 44 min |
| Sep 22, 11:59 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Yankton | 46 min |
| Sep 22, 12:05 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 40 min |
| Sep 22, 12:40 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 50 min |
| Sep 22, 1:09 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 51 min |
| Sep 22, 1:19 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Turner, Yankton | 41 min |
| Sep 22, 1:57 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 33 min |
| Sep 22, 2:07 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 24 min |
| Sep 22, 2:30 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 45 min |
| Sep 22, 2:51 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha, Moody | 39 min |
| Sep 22, 3:00 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 45 min |
| Sep 22, 3:08 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 23 min |
| Sep 22, 3:39 PM CDT | Flash Flood Watch | FSD | Brookings, Kingsbury, Lake, Moody | 23 hr |
| Sep 22, 6:20 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 40 min |
| Sep 22, 6:53 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 52 min |
Nearby
Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.